# SDR YENA20100801107

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 23,889 hours, 8,337 cycles
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 24E507009G03
- Part serial: 13293
- Condition: Failed
- Location: Lavatory
- Part time: 23,882 hours, 8,332 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 198 LAS-JFK, ELECTRICAL FUMES SMELLED BRIEFLY WHEN HOT WATER SELECTED IN FWD LAV HOT WATER HEATER TURNED OFF SMOKE AND FUME ALARM WENT OFF FOR 2 SEC AT LEVEL OFF.  REMOVED AND REPLACED FWD LAV HEATER AS PER AMM 38-12-16.  OPS CHECK GOOD.
